Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2014, Special Issue (2013), Article ID 292653, 9 pages.
Lyapunov Techniques for Stochastic Differential Equations Driven by Fractional Brownian Motion
Little seems to be known about evaluating the stochastic stability of stochastic differential equations (SDEs) driven by fractional Brownian motion (fBm) via stochastic Lyapunov technique. The objective of this paper is to work with stochastic stability criterions for such systems. By defining a new derivative operator and constructing some suitable stochastic Lyapunov function, we establish some sufficient conditions for two types of stability, that is, stability in probability and moment exponential stability of a class of nonlinear SDEs driven by fBm. We will also give an example to illustrate our theory. Specifically, the obtained results open a possible way to stochastic stabilization and destabilization problem associated with nonlinear SDEs driven by fBm.
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 292653, 9 pages.
First available in Project Euclid: 6 October 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zeng, Caibin; Yang, Qigui; Chen, YangQuan. Lyapunov Techniques for Stochastic Differential Equations Driven by Fractional Brownian Motion. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 292653, 9 pages. doi:10.1155/2014/292653. https://projecteuclid.org/euclid.aaa/1412606757